Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

May 30, 2014Greene County, Georgia

NWS Atlanta, GA issued this special weather statement at May 30, 2014, 4:12 PM EDT for Greene County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2014, 4:12 PM EDT (20:12 UTC)
Expired
May 30, 2014, 4:45 PM EDT
In force
33 min
Issued by
NWS Atlanta, GA

County Greene County, GA

The radar

The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 450 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
450 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

604 
WWUS82 KFFC 302012
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT FRI MAY 30 2014

GAZ050-051-060-061-302045-
412 PM EDT FRI MAY 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TALIAFERRO...PUTNAM...GREENE AND HANCOCK COUNTIES UNTIL 445 PM
EDT...

AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SPRINGFIELD...MOVING NORTHWEST AT 15 MPH.

WIND GUSTS OF 40 MPH ...PEA SIZED HAIL... HEAVY RAIN AND CLOUD TO 
GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS PARTS OF 
HANCOCK...GREENE...TALIAFERRO...AND PUTNAM COUNTIES THROUGH 445 PM 
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE 
SHOULDERBONE...AND WHITE PLAINS.

&&

LAT...LON 3328 8295 3337 8329 3361 8316 3346 8286
      3345 8285
TIME...MOT...LOC 2011Z 114DEG 12KT 3341 8300

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 30, 3:25 PM EDT, 47 minutes earlier.

Area forecast discussion, May 30, 3:25 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT FRI MAY 30 2014

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
MAINTAINING A MOSTLY PERSISTENCE FORECAST THROUGH TONIGHT WITH SOME
TWEAKS AS THE 500MB LOW DRIFTS S OVER THE LOWER MS VALLEY.
THIS IS KEEPING GULF MOISTURE OVER THE FORECAST AREA WITH AT LEAST
SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO THE
EVENING...AND DIMINISHING/DISSIPATING WITH THE LOSS OF DAY TIME HEATING.

A BACKDOOR COLD FRONT LOOKS TO MOVE INTO/ACROSS THE AREA
SATURDAY/SATURDAY NIGHT AND SHOULD HELP TO INITIATE SCATTERED SHOWERS AND
THUNDERSTORMS WITH INCREASING DIURNAL INSTABILITY. RATHER STRONG
SURFACE HIGH PRESSURE MOVES TO THE EASTERN SEABOARD SATURDAY NIGHT
AND HELPS TO KEEP RATHER DEEP MOISTURE OVER THE FORECAST AREA IN THE
EAST LOW LEVEL FLOW. SCATTERED SHOWERS AND THUNDERSTORMS WILL
DIMINISH SATURDAY EVENING BUT MAY NOT COMPLETELY DISSIPATE WITH
ABUNDANT MOISTURE STILL FORECAST OVER MUCH OF THE CWA.

FORECAST LOW TEMPERATURES RUNNING 2-5 DEGREES ABOVE NORMAL TONIGHT
AND STAYED CLOSE TO PERSISTENCE FROM LAST NIGHT. FORECAST LOW
TEMPERATURES RUNNING A FEW DEGREES ABOVE NORMAL FOR SATURDAY NIGHT
AS WELL. FORECAST HIGH TEMPERATURES RUNNING CLOSE TO NORMAL FOR
SATURDAY USING A BIAS ADJUSTED MODEL BLEND.

OVERALL CONFIDENCE IS MEDIUM.

BDL

.LONG TERM /SUNDAY THROUGH FRIDAY/...
THE EXTENDED PERIOD BEGINS WITH A SURFACE WEDGE NOSING INTO GA
FROM THE NORTHEAST UNDERNEATH GENERAL RIDGING ALOFT..ALBEIT WEAK.
BOTH THE ECMWF AND GFS IN GENERAL AGREEMENT WITH A FEW SCATTERED
STORMS POSSIBLE MAINLY ACROSS THE WESTERN PORTION OF THE
STATE SUNDAY...WEST OF I75 AND NEAR THE WESTERN PERIPHERY OF THE
WEDGE. BY MONDAY...THE SURFACE RIDGE AND ASSOCIATED DRIER AIR
PUSHES ALL THE WAY THROUGH THE REGION RESULTING IN VERY LOW END
RAIN CHANCES ON MONDAY. DEWPOINTS AND TEMPERATURES WILL BE
NOTICEABLY COOLER ON SUNDAY AND MONDAY RUNNING 3 TO 5 DEGREES
BELOW AVERAGE...WITH HIGHS GENERALLY IN THE UPPER 70S TO LOW 80S.

BY TUESDAY AND WEDNESDAY MOST OF THE UPPER LEVEL FEATURES ARE
GONE AS UPPER RIDGING DEVELOPS OVER TEXAS AND WE FALL INTO THE
EASTERN PERIPHERY OF THAT RIDGE WITH A GENERAL NORTH OR
NORTHWESTERLY FLOW ALOFT. MODELS ARE NOT TOO CRAZY ABOUT
WIDESPREAD CONVECTION TUES THROUGH THURS BUT THE PATTERN WOULD
ALLOW A GENERAL RETURN OF TYPICAL SUMMERTIME CONVETION POSSIBLY
ENHANCED BY GULF COAST AND OR ATLANTIC SEABREEZES. BY DAY 7..THE
ECMWF AND GFS DIVERGE IN THE EVOLUTION OF UPPER RIDGING OFF THE
EAST COAST WITH THE ECMWF SHIFTING THE TEXAS RIDGE EAST. THE GFS
HOLDS IT BACK FURTHER WEST. FOR NOW...WILL SIMPLY MAINTAIN LOW END
PRECIP CHANCES FOR THE LATE PERIOD WITH SLIGHTLY ABOVE NORMAL TEMPS.

STELLMAN

&&

AVIATION...
18Z UPDATE...
VFR CONDITIONS EXPECTED EXCEPT IN THUNDERSTORMS. SURFACE WINDS
HIGHLY VARIABLE AND MAINLY LIGHT BECOMING MAINLY CALM OVERNIGHT.
SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON DIMINISHING
OVERNIGHT WITH THE LOSS OF DAYTIME HEATING.

//ATL CONFIDENCE...
18Z UPDATE...
LOW-MEDIUM CONFIDENCE FOR WIND DIRECTION THIS AFTERNOON.
MEDIUM CONFIDENCE ALL OTHER ELEMENTS INTO TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  85  66  82 /  50  50  40  20
ATLANTA         68  85  67  80 /  30  50  50  40
BLAIRSVILLE     62  81  62  78 /  50  50  30  20
CARTERSVILLE    65  86  66  80 /  50  50  40  40
COLUMBUS        69  87  69  85 /  30  40  50  40
GAINESVILLE     66  83  65  79 /  50  50  40  30
MACON           66  88  67  84 /  30  50  50  40
ROME            66  86  67  81 /  50  50  40  40
PEACHTREE CITY  65  86  66  82 /  30  50  50  40
VIDALIA         68  88  69  85 /  30  50  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BDL
LONG TERM....30
AVIATION...BDL
Hazardous weather outlook, May 30, 12:08 PM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1208 PM EDT FRI MAY 30 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311615-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1208 PM EDT FRI MAY 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SOME STRONG STORMS WITH ISOLATED SEVERE STORMS POSSIBLE AGAIN
THIS AFTERNOON INTO EVENING...

WEATHER HAZARDS EXPECTED...
STRONG WINDS...SMALL HAIL AND FREQUENT LIGHTNING.

DISCUSSION...
SCATTERED THUNDERSTORMS CAN AGAIN BE EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA...GENERALLY FROM 2 PM THROUGH 10 PM. SOME STRONG
STORMS WITH GUSTY WINDS AND HAIL ARE EXPECTED. A FEW OF THESE
STORMS COULD BECOME SEVERE WITH DAMAGING WIND AND QUARTER SIZED
HAIL. IN ADDITION...FREQUENT LIGHTNING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SATURDAY...THERE IS A CHANCE FOR THUNDERSTORMS FROM THE
COMBINATION OF DAYTIME HEATING WITH DECENT INSTABILITY IN A
LINGERING MOIST AIRMASS. A WEAK FRONT ALSO LOOKS TO PUSH ACROSS
THE AREA FROM THE NORTHEAST ON SATURDAY WHICH MAY AID IN STORM
DEVELOPMENT. THE AFTERNOON AND EVENING PERIODS SHOULD HAVE THE
GREATEST CHANCE FOR STORMS. SOME STORMS MAY BECOME STRONG AND
ISOLATED SEVERE STORMS ARE POSSIBLE. THE MAIN THREATS WILL BE
STRONG GUSTY WINDS...HAIL...AND FREQUENT LIGHTNING.

SUNDAY AND MONDAY...HIGH PRESSURE SHOULD LIMIT STORM POTENTIAL
TO ONLY THE FAR WESTERN PORTIONS OF GEORGIA AND A SLIGHT CHANCE AT THAT.

TUESDAY AND WEDNESDAY...BETTER STORM CHANCES RETURN FROM THE
NORTHWEST THOUGH STILL DECENT UNCERTAINTY THIS FAR OUT IN THE
FORECAST. PLEASE MONITOR FUTURE UPDATES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

30

In the hours before

Special weather statement, May 30, 3:46 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT FRI MAY 30 2014

GAZ019-020-030-031-302030-
346 PM EDT FRI MAY 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN POLK...PAULDING...BARTOW AND FLOYD COUNTIES UNTIL 430 PM EDT...

AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TAYLORSVILLE...AND MOVING NORTHWEST AT 15
MPH.

WIND GUSTS OF 40 MPH ...PEA SIZED HAIL... HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS POLK...
PAULDING...BARTOW AND FLOYD COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE BRASWELL...FISH
CREEK...VAN WERT... ROCKMART...ARAGON...TAYLORSVILLE...STILESBORO...
EUHARLEE...SENEY...LINDALE...CAVE SPRING AND ROME.

&&

LAT...LON 3410 8544 3437 8513 3409 8485 3400 8491
      3395 8500
TIME...MOT...LOC 1946Z 132DEG 15KT 3409 8504
Special weather statement, May 30, 3:50 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT FRI MAY 30 2014

GAZ021-032-302015-
350 PM EDT FRI MAY 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CHEROKEE AND COBB COUNTIES UNTIL 415 PM EDT...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOODSTOCK... AND ANOTHER STRONG STORM NEAR
SANDY SPRINGS. THESE STORMS ARE MOVING WEST AT 10 MPH.

WIND GUSTS OF 40 MPH ...PEA SIZED HAIL... HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THESE STORMS MOVE ACROSS PARTS OF
CHEROKEE AND COBB COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE MOUNT BETHEL...SWEAT MOUNTAIN...SANDY
PLAINS...WHITE WATER PARK...MARIETTA...LEBANON...HOLLY
SPRINGS...WOODSTOCK...KENNESAW STATE UNIVERSITY...KENNESAW...
BRIDGEMILL...DUE WEST...ACWORTH...SUTALLEE AND KELLOGG CREEK.

&&

LAT...LON 3408 8474 3408 8466 3425 8466 3413 8436
      3410 8442 3406 8442 3404 8440 3401 8440
      3399 8438 3397 8438 3395 8440 3396 8474
TIME...MOT...LOC 1949Z 106DEG 9KT 3408 8452
Special weather statement, May 30, 3:59 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT FRI MAY 30 2014

GAZ059-302030-
359 PM EDT FRI MAY 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JASPER COUNTY UNTIL 430 PM EDT...

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONTICELLO...AND MOVING NORTHWEST AT 10 MPH.

WIND GUSTS OF 40 MPH ...PEA SIZED HAIL... HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS JASPER COUNTY
THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
PIEDMONT...HILLSBORO...ADGATEVILLE...MONTICELLO...MCELHENEYS
CROSSROADS...CALVIN...EUDORA...TURTLE COVE AND NORTH ALCOVY.

&&

LAT...LON 3316 8356 3314 8374 3318 8382 3319 8381
      3321 8383 3325 8381 3333 8384 3334 8386
      3337 8386 3340 8383 3341 8385 3344 8382
      3345 8379 3332 8354 3321 8354
TIME...MOT...LOC 1959Z 122DEG 8KT 3328 8370
Special weather statement, May 30, 4:04 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EDT FRI MAY 30 2014

GAZ034-302045-
404 PM EDT FRI MAY 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN GWINNETT COUNTY UNTIL 445 PM EDT...

AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE THUNDERSTORM NEAR LILBURN... SNELLVILLE... AND MOUNTAIN PARK.
THIS STORM IS MOVING NORTHWEST AT 5 TO 10 MPH.

WIND GUSTS OF 40 MPH ...PEA SIZED HAIL... HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS GWINNETT
COUNTY THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE CENTERVILLE...ROSEBUD...SNELLVILLE...MOUNTAIN PARK...PLEASANT
HILL...NORCROSS...MECHANICSVILLE...LILBURN...DULUTH AND BERKELEY
LAKE.

&&

LAT...LON 3383 8392 3376 8403 3392 8426 3396 8428
      3397 8426 3398 8426 3400 8423 3399 8420
      3400 8418 3403 8417 3404 8410 3407 8412
      3409 8411
TIME...MOT...LOC 2003Z 139DEG 5KT 3383 8406
Special weather statement, May 30, 4:07 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EDT FRI MAY 30 2014

GAZ033-302030-
407 PM EDT FRI MAY 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN FULTON COUNTY UNTIL 430 PM EDT...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROSWELL...MOVING NORTHWEST AT 5 MPH.

WIND GUSTS OF 40 MPH ...PEA TO DIME SIZED HAIL... HEAVY RAIN AND
CLOUD TO GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS
FULTON COUNTY THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE ROSWELL...ALPHARETTA...MILTON AND MOUNTAIN PARK.

&&

LAT...LON 3407 8423 3397 8432 3398 8437 3401 8440
      3404 8440 3406 8442 3410 8442 3413 8436
      3417 8436 3417 8435
TIME...MOT...LOC 2007Z 133DEG 5KT 3406 8437
Special weather statement, May 30, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT FRI MAY 30 2014

GAZ050-051-060-061-302045-
412 PM EDT FRI MAY 30 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TALIAFERRO...PUTNAM...GREENE AND HANCOCK COUNTIES UNTIL 445 PM
EDT...

AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SPRINGFIELD...MOVING NORTHWEST AT 15 MPH.

WIND GUSTS OF 40 MPH ...PEA SIZED HAIL... HEAVY RAIN AND CLOUD TO
GROUND LIGHTNING ARE LIKELY AS THIS STORM MOVES ACROSS PARTS OF
HANCOCK...GREENE...TALIAFERRO...AND PUTNAM COUNTIES THROUGH 445 PM
EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
SHOULDERBONE...AND WHITE PLAINS.

&&

LAT...LON 3328 8295 3337 8329 3361 8316 3346 8286
      3345 8285
TIME...MOT...LOC 2011Z 114DEG 12KT 3341 8300

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 9:05 PM EDTSpecial Weather StatementFFCSumter25 min
May 30, 1:02 PM EDTSpecial Weather StatementFFCGilmer43 min
May 30, 2:37 PM EDTSpecial Weather StatementFFCUnion38 min
May 30, 2:53 PM EDTSpecial Weather StatementFFCHenry, Newton, Rockdale37 min
May 30, 2:57 PM EDTSpecial Weather StatementFFCJasper33 min
May 30, 3:07 PM EDTSpecial Weather StatementFFCFloyd, Haralson, Polk38 min
May 30, 3:13 PM EDTSpecial Weather StatementFFCGilmer47 min
May 30, 3:15 PM EDTSpecial Weather StatementFFCGordon45 min
May 30, 3:27 PM EDTSpecial Weather StatementFFCDeKalb33 min
May 30, 3:31 PM EDTSpecial Weather StatementFFCButts, Henry44 min
May 30, 3:42 PM EDTSpecial Weather StatementFFCLaurens33 min
May 30, 3:46 PM EDTSpecial Weather StatementFFCFloyd44 min
May 30, 3:50 PM EDTSpecial Weather StatementFFCCherokee25 min
May 30, 3:59 PM EDTSpecial Weather StatementFFCJasper31 min
May 30, 4:04 PM EDTSpecial Weather StatementFFCGwinnett41 min
May 30, 4:07 PM EDTSpecial Weather StatementFFCCherokee23 min
May 30, 4:13 PM EDTSpecial Weather StatementFFCDade32 min
May 30, 4:18 PM EDTSpecial Weather StatementFFCBartow42 min
May 30, 4:22 PM EDTSpecial Weather StatementFFCChattooga38 min
May 30, 4:30 PM EDTSpecial Weather StatementFFCPaulding30 min
May 30, 4:43 PM EDTSpecial Weather StatementFFCCobb32 min
May 30, 4:54 PM EDTSpecial Weather StatementFFCDade51 min
May 30, 4:57 PM EDTSevere Thunderstorm WarningFFCCobb48 min
May 30, 5:09 PM EDTSpecial Weather StatementFFCGreene21 min
May 30, 5:21 PM EDTSpecial Weather StatementFFCTelfair24 min
May 30, 5:26 PM EDTSpecial Weather StatementFFCChattooga34 min
May 30, 5:31 PM EDTSpecial Weather StatementFFCBanks29 min
May 30, 5:35 PM EDTSpecial Weather StatementFFCClarke, Oconee40 min
May 30, 5:38 PM EDTSpecial Weather StatementFFCBarrow37 min
May 30, 5:43 PM EDTSpecial Weather StatementFFCWilkinson32 min
May 30, 5:48 PM EDTSpecial Weather StatementFFCWhitfield42 min
May 30, 5:50 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield40 min
May 30, 6:09 PM EDTSpecial Weather StatementFFCCatoosa36 min
May 30, 6:19 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether41 min
May 30, 6:24 PM EDTSpecial Weather StatementFFCHeard36 min
May 30, 6:26 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes34 min
May 30, 6:49 PM EDTSpecial Weather StatementFFCCatoosa41 min
May 30, 6:53 PM EDTSpecial Weather StatementFFCCarroll22 min
May 30, 7:15 PM EDTSpecial Weather StatementFFCMeriwether30 min
May 30, 7:18 PM EDTSpecial Weather StatementFFCCarroll42 min
May 30, 7:27 PM EDTSevere Thunderstorm WarningFFCCarroll33 min
May 30, 7:43 PM EDTSpecial Weather StatementFFCTalbot47 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.